# SDR AU510002200

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APPROXIMATELY 457.2MM (18IN) OF LT ENGINE RT TAILPIPE BANK AND CLAMP MISSING. FURTHER INVESTIGATION ALSO FOUND CRACKING ON NR 3 AND NR 5 CYLINDER EXHAUST RISERS.  ENGINE LOWER COWL ALSO SUFFERED SCORCHING DAMAGE. (CASA NR 510002200)
